Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 16, Issue 2

Issues

Sharp inequalities for the digamma and polygamma functions

Horst Alzer
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.2004.009

About the article

Published Online: 2006-01-23

Published in Print: 2004-01-13


Citation Information: Forum Mathematicum, Volume 16, Issue 2, Pages 181–221, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2004.009.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Li Yin, Li-Guo Huang, Zhi-Min Song, and Xiang Kai Dou
Journal of Inequalities and Applications, 2018, Volume 2018, Number 1
[2]
Zhenhang Yang and Jing-Feng Tian
Journal of Mathematical Analysis and Applications, 2018
[3]
[4]
Zhen-Hang Yang
Journal of Mathematical Analysis and Applications, 2017, Volume 455, Number 1, Page 761
[5]
Feng Qi, Mansour Mahmoud, Xiao-Ting Shi, and Fang-Fang Liu
SpringerPlus, 2016, Volume 5, Number 1
[6]
Horst Alzer
Aequationes mathematicae, 2015, Volume 89, Number 6, Page 1401
[7]
Harold G. Diamond and Armin Straub
Journal of Mathematical Analysis and Applications, 2016, Volume 433, Number 2, Page 1072
[8]
Zhen-Hang Yang, Yu-Ming Chu, and Xiao-Hui Zhang
Applied Mathematics and Computation, 2015, Volume 268, Page 1055
[9]
Tie-Hong Zhao, Zhen-Hang Yang, and Yu-Ming Chu
Journal of Inequalities and Applications, 2015, Volume 2015, Number 1
[10]
Feng Qi, Bai-Ni Guo, Senlin Guo, and Shou-Xin Chen
Integral Transforms and Special Functions, 2007, Volume 18, Number 11, Page 837
[11]
Necdet Batir
Journal of Approximation Theory, 2015, Volume 192, Page 336
[12]
Necdet Batir
Journal of Approximation Theory, 2013, Volume 174, Page 54
[13]
Bai-Ni Guo, Jiao-Lian Zhao, and Feng Qi
Mathematica Slovaca, 2013, Volume 63, Number 3
[14]
Wen-Hui Li, Feng Qi, and Bai-Ni Guo
Analysis, 2013, Volume 33, Number 1, Page 45
[15]
Cristinel Mortici
Mathematical and Computer Modelling, 2013, Volume 57, Number 5-6, Page 1360
[16]
Jiao-Lian Zhao, Bai-Ni Guo, and Feng Qi
Periodica Mathematica Hungarica, 2012, Volume 65, Number 1, Page 147
[17]
Peng Gao
ISRN Mathematical Analysis, 2011, Volume 2011, Page 1
[18]
Horst Alzer and Arcadii Z. Grinshpan
Journal of Approximation Theory, 2007, Volume 144, Number 1, Page 67
[19]
[20]
Necdet Batir
Journal of Mathematical Analysis and Applications, 2007, Volume 328, Number 1, Page 452
[21]
Peng Gao
Journal of Mathematical Analysis and Applications, 2007, Volume 326, Number 1, Page 632
[22]
Feng Qi, Senlin Guo, and Bai-Ni Guo
Journal of Computational and Applied Mathematics, 2010, Volume 233, Number 9, Page 2149
[23]
Tie-Hong Zhao and Yu-Ming Chu
Journal of Inequalities and Applications, 2010, Volume 2010, Number 1, Page 392431
[24]
Yu-Pei Lv, Tian-Chuan Sun, and Yu-Ming Chu
Journal of Inequalities and Applications, 2011, Volume 2011, Number 1, Page 36
[25]
Tie-Hong Zhao, Yu-Ming Chu, and Hua Wang
Abstract and Applied Analysis, 2011, Volume 2011, Page 1
[26]
Bai-Ni Guo and Feng Qi
Journal of the Korean Mathematical Society, 2011, Volume 48, Number 3, Page 655
[27]
Feng Qi
Journal of Inequalities and Applications, 2010, Volume 2010, Page 1
[28]
Horst Alzer
Forum Mathematicum, 2008, Volume 20, Number 6
[29]
Horst Alzer
Bulletin of the Australian Mathematical Society, 2005, Volume 72, Number 03, Page 455

Comments (0)

Please log in or register to comment.
Log in